# SDR DALA2025040302527

- Difficulty date: April 1, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 93,118 hours, 39,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 R2 DOOR EMERGENCY LIGHT COVER OFF. CORRECTIVE ACTION: RE INSTALLED R2 DOOR EMG LIGHT COVER AS REQ. (7123326)
